K. B. Athreya and P. Ney, A new approach to the limit theory of recurrent Markov chains, Transactions of the American Mathematical Society, vol.245, pp.309-318, 1978.
DOI : 10.1090/S0002-9947-1978-0511425-0

J. Azéma, M. Duflo, and D. Revuz, Mesure invariante des processus de Markov recurrents, pp.24-33, 1969.
DOI : 10.1007/BFb0081625

V. Bally and V. Rabiet, Asymptotic behavior for multi scale PDMP's. ArXiv, 2015.

R. Douc, G. Fort, and A. Guillin, Subgeometric rates of convergence of f-ergodic strong Markov processes, Stochastic Processes and their Applications, vol.119, issue.3, pp.897-923, 2009.
DOI : 10.1016/j.spa.2008.03.007

URL : https://hal.archives-ouvertes.fr/hal-00077681

J. Duan and H. Qiao, Stationary measures for stochastic differential equations with jumps, 2014.

M. Alexey and . Kulik, Exponential ergodicity of the solutions to SDE's with a jump noise, Stochastic Process. Appl, vol.119, issue.2, pp.602-632, 2010.

E. Löcherbach and D. Loukianova, Polynomial deviation bounds for recurrent Harris processes having general state space, ESAIM: Probability and Statistics, vol.17, pp.195-218, 2013.
DOI : 10.1051/ps/2011156

H. Masuda, Ergodicity and exponential ?-mixing bounds for multidimensional diffusions with jumps, Stochastic Processes and their Applications, pp.35-56, 2007.

S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, 1993.

S. P. Meyn and R. L. Tweedie, Stability of Markovian processes II: continuous-time processes and sampled chains, Advances in Applied Probability, vol.VII, issue.03, pp.487-548, 1993.
DOI : 10.2307/1425932

E. Nummelin, A splitting technique for Harris recurrent Markov chains, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.29, issue.2, pp.309-318, 1978.
DOI : 10.1007/BF00534764

O. Gareth, J. S. Roberts, and . Rosenthal, Quantitative bounds for convergence rates of continuous time Markov processes, Electron. J. Probab, vol.1, issue.9, pp.1-21, 1996.

H. Thorisson, The coupling method and regenerative processes Analysis, algebra, and computers in mathematical research, Proceedings of the 21st Nordic congress of mathematicians, pp.347-363, 1992.

L. Xu, Exponential mixing for SDE's forced by degenerate Lévy noises. arXiv, 2011.
DOI : 10.1007/s00028-013-0212-4